DOI QR코드

DOI QR Code

INTERVAL-VALUED FUZZY WEAKLY α-CONTINUOUS MAPPINGS

Min, Won-Keun

  • Received : 2008.10.15
  • Accepted : 2008.12.04
  • Published : 2008.12.25

Abstract

In this paper, we introduce the concepts of IVF weakly ${\alpha}$-continuous mapping and investigate some characterizations for them on the interval-valued fuzzy topological spaces.

Keywords

IVF weakly ${\alpha}$-continuous mappings;IVF ${\alpha}$-continuous;IVF weakly continuous

References

  1. M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, J. Fuzzy Math. 21 (1987), 1-17.
  2. Y. B. Jun , G. C. Kang and M.A. Ozturk Interval-valued fuzzy semiopen, preopen and $\alpha$-open mappings, Honam Math. J., 28 (2), (2006) pp. 241-259.
  3. W. K. Min On IVF weakly continuous mappings on the IVF topological spaces, Honam Math. J., 30(3), (2008) pp. 557-566. https://doi.org/10.5831/HMJ.2008.30.3.557
  4. T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets , Indian J. Pure Appl. Math., 30(1), (1999) pp. 23-38.
  5. L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965). 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X

Cited by

  1. Interval-Valued Fuzzy Almost α-Continuous Mappings vol.21, pp.4, 2011, https://doi.org/10.5391/JKIIS.2011.21.4.525